IGB

Connexion

(Article of periodic en Anglais - 1995)

Document title

Nonlinear dynamics and the evolution of relief

Authors(s) and Affiliation(s)

PHILLIPS J. ;

Abstract

This paper briefly surveys landscape evolution theories with respect to the implications for changes in relief amplitude. Then a theoretical framework is presented that explicitly links changes in differences in elevation over time in a landscape with the mathematical properties of chaotic systems. Finally, a link between changes in relief amplitude and chaotic behavior is established and the stable/nonchaotic and unstable/chaotic modes of topographic evolution are identified

Source

Article of periodic

published at : Geomorphology / ISSN 0169-555X

Editor : Elsevier, Amsterdam - PAYS-BAS (1987)

Millesime : 1995, vol. 14, no1 [pp. 57-64]

Bibliographic references : 33 ref.

Collation : Illustration ;

Language

Anglais

INIST-CNRS, Cote INIST : 21151

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 1996.
Refdoc record number (ud4) : 5983306 : Permanent link - XML version
Powered by Pxxo